# SDR ASAA2013070595477

- Difficulty date: July 5, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 20,046 hours, 6,279 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 761574B
- Part serial: AAAH005428
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 20,767 hours, 6,352 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START NR 2 GENERATOR WOULD NOT COME ON LINE.  SHOWED 0 AMPS AND 0 VOLTS.  ACFT GROUNDED.  S6 GEN 2 CONT SWITCH CHECKED NORMAL REF WDM 24-22-21, PG 1, SH 1.  REPLACED NR 2 GCU.  NO HELP.  RETURNED ORIGINAL NR 2 GCU REF AMM 24-21-81-000-801 AND 24-21-81-400-801.  REPLACED NR 2 IDG REF AMM 24-11-11-400.  ALSO ACCOMPLISHED TASK 24-11-11-090-801C3, UNSCHEDULED REMOVAL FOR CAUSE, NO DEFECTS FOUND.  OPS CHECKED GOOD.
